2019
Том 71
№ 7

All Issues

Zabreyko P. P.

Articles: 4
Article (Ukrainian)

Generalization of a theorem of volterra

Lomakovich A. N., Zabreyko P. P.

Full text (.pdf)

Ukr. Mat. Zh. - 1987. - 39, № 5. - pp. 648–651

Article (Ukrainian)

A. M. Samoilenko's method for the determination of the periodic solutions of quasilinear differential equations in a Banach space

Evkhuta N. A., Zabreyko P. P.

Full text (.pdf)

Ukr. Mat. Zh. - 1985. - 37, № 2. - pp. 162 – 168

Article (Ukrainian)

Extension of Newton-Kantorovich method to equations with nondifferentiable operators

Zabreyko P. P., Zlepko P. P.

Full text (.pdf)

Ukr. Mat. Zh. - 1982. - 34, № 3. - pp. 365—369

Article (Ukrainian)

On the theory of the Hammerstein equation

Povolotsky L. P., Zabreyko P. P.

Full text (.pdf)

Ukr. Mat. Zh. - 1970. - 22, № 2. - pp. 150–162